# SDR REXA2020100700684

- Difficulty date: September 22, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA6904112526
- Condition: Corroded
- Location: Bs 672-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 CORRODED BETWEEN FS 672 TO FS 836.50.  FABRICATED SEAT TRACK P/N BA690-41125-26 FROM EXT, MATERIAL 20276-288-0-0A PO W5158, IAW MHIRJ REO 690-53-00-445 REV DATED 2020-09-14.  REMOVED, INSTALLED, & FABRICATED TRACK AT RBL 9 BETWEEN FS 672-836.5, IAW CRJ 900 AMM 53-00-49-000/400-801-A13.
